Alert archive / Pennsylvania / River Flood Warnings in 2018

River Flood Warning 17, NWS State College, PA

July 23, 2018Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Jul 23, 2018, 5:36 PM EDT for Huntingdon County, Pennsylvania. It took effect at Jul 23, 2018, 6:59 PM EDT. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Jul 23, 2018, 5:36 PM EDT (21:36 UTC)
In effect from
Jul 23, 2018, 6:59 PM EDT
Expired
Jul 26, 2018, 6:30 PM EDT
In force
72 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Huntingdon County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1). The gauge peaked at 10.53 ft at Jul 23, 2018, 10:00 PM EDT.

actionminormoderate51007/2307/2407/2507/2607/27
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

161 
WGUS41 KCTP 232136
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
536 PM EDT Mon Jul 23 2018

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this evening. 

&&

PAC061-240935-
/O.NEW.KCTP.FL.W.0017.180723T2259Z-180726T2230Z/
/SLYP1.1.ER.180723T2259Z.180725T1800Z.180726T1630Z.NO/
536 PM EDT Mon Jul 23 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Aughwick Creek At Shirleysburg
* until Thursday evening...Or until the warning is cancelled.
* At 5 PM Monday the stage was...9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near flood stage this evening
  before falling below flood stage later tonight. Another rise over
  flood stage is possible Tuesday night.
* At 12.0 feet...Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$
Colbert
2 follow-up statements
890 
WGUS81 KCTP 240151
FLSCTP
Flood Statement 
National Weather Service State College PA
951 PM EDT Mon Jul 23 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg
  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued by Tuesday morning.
&&

PAC075-107-241351-
/O.CON.KCTP.FL.W.0014.000000T0000Z-000000T0000Z/
/HTVP1.2.ER.180723T0903Z.180725T1200Z.000000T0000Z.NO/
951 PM EDT Mon Jul 23 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 10 PM Monday the stage was 13.7 feet and rising.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* The river will crest near 14.7 feet by early Wednesday afternoon 
  then begin falling.
* At 14.0 feet...A number of homes along the creek are affected. Some
  evacuations are necessary.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-241351-
/O.CON.KCTP.FL.W.0015.000000T0000Z-000000T0000Z/
/HERP1.2.ER.180723T1424Z.180726T0000Z.000000T0000Z.NO/
951 PM EDT Mon Jul 23 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 PM Monday the stage was 10.4 feet and rising.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* The river will crest near 13.0 feet by Wednesday evening then begin
  falling.
* At 14.0 feet...Numerous homes adjacent to the creek are affected by
  high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC061-241351-
/O.EXT.KCTP.FL.W.0017.000000T0000Z-180726T0000Z/
/SLYP1.1.ER.180723T2212Z.180724T0600Z.180725T1800Z.NO/
951 PM EDT Mon Jul 23 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 10 PM Monday the stage was 10.5 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.8 feet by after midnight tonight. The 
  river will fall below flood stage early Wednesday afternoon.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

CR
960 
WGUS81 KCTP 240758
FLSCTP
Flood Statement 
National Weather Service State College PA
358 AM EDT Tue Jul 24 2018

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC075-107-241958-
/O.CON.KCTP.FL.W.0014.000000T0000Z-000000T0000Z/
/HTVP1.3.ER.180723T0903Z.180724T1200Z.000000T0000Z.NO/
358 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 4 AM Tuesday the stage was 14.5 feet and falling.
* Flood stage is 9.0 feet.
* Major flooding is forecast.
* The river will crest near 15.0 feet by this morning then begin 
  falling.
* At 16.0 feet...Most homes adjacent to the creek are affected to 
  some degree. Numerous evacuations are necessary.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-241958-
/O.CON.KCTP.FL.W.0015.000000T0000Z-000000T0000Z/
/HERP1.2.ER.180723T1424Z.180725T1800Z.000000T0000Z.NO/
358 AM EDT Tue Jul 24 2018

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 3 AM Tuesday the stage was 11.0 feet and rising.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* The river will crest near 12.5 feet by early afternoon tomorrow 
  then begin falling.
* At 12.0 feet...High water affects several homes upstream of the 
  Route 39 bridge.  
  
&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC061-240828-
/O.CAN.KCTP.FL.W.0017.000000T0000Z-180726T0000Z/
/SLYP1.1.ER.180723T2212Z.180724T0231Z.180724T0720Z.NO/
358 AM EDT Tue Jul 24 2018

The Flood Warning is cancelled for
  The Aughwick Creek At Shirleysburg.
* At 4 AM Tuesday the stage was 10.0 feet and falling.
* The river fell below flood stage at 3 AM Tuesday.
* Flood stage is 10.0 feet.
* The river will continue falling to 9.5 feet by Thursday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

CR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jul 23, 3:25 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 23, 3:25 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service State College PA
325 PM EDT Mon Jul 23 2018

.SYNOPSIS...
An extended wet pattern with frequent rounds of rain will
continue to elevate the risk of flooding across parts of
central Pennsylvania and the Susquehanna River Valley through
at least mid-week. Drier air will try to work in late in the
week as the deep slow moving upper trough gradually fills and
moves slowly to the east.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Low cape and moderately strong SSE LLVL shear environment is
present across much of the region for narrow bands of heavy
showers and transient, low- topped mini supercells to increase
late this afternoon into this evening, once again increasing the
risk of localized flash flooding across the eastern half to
two- thirds of the CWA.

The exception late today will be across the SCent and SE zones
where elevated sfc based cape of around 2500 j/kg and 0-1km
shear of approx 20 kts will elevate the risk of brief tornadic
cells near and to the SE of the I-81 corridor.

HREFv2, along with the latest RAP, NAM and SREF all show the
likelihood of additional bands of torrential rain setting up
across the Central Mtns and Susquehanna Valley late today and
this evening as an extensive plume of tropical moisture
continues to stream in from the SSE and combines with increased
instability and terrain effects.

Extended the Flash Flood Watch this morning to cover the
Northern Mtns and all of the I-99/Route 220 corridor through 8
PM Wednesday.

An additional 0.50 inches is likely across most of the CWA by
early Tuesday, while the narrow bands of torrential rain could
easily result in 2-4 inches of additional rain by late tonight.

In addition to the heavy rain potential and WPC's Slight to
Moderate Risk of Excessive rain in their DAY 1 outlook, SPC has
a MRGL Risk for Svr TSRA in the form of Wet Microbursts and the
potential for highly localized wind damage.

Down trees and branches could easily occur where the soil is
saturated and canopy of full foliage on the larger trees is
easily weighted down by the periods of very heavy rain and brief
gusty winds. Very low LCLs and decent llvl shear lead to pockets
of 0-1km EHIs on the order of 1.5 to 2.0 M2/S2 across the
eastern half of the state this afternoon and evening, so the
risk of an isolated, brief EF0-1 tornado developing from
slightly right-moving, low-topped cells (tracking from about
180 deg) is not out of the question.

It will stay muggy tonight with mins only in the mid 60s across
the mtns...to mid 70s in the Susq Valley.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
*Multi-day heavy to excessive rain risk continues over parts of
 south central PA

An extensive wet pattern will continue to raise concerns for
flash and small stream flooding through the short term period.
The repeated rounds of showers and storms will also push many of
the smaller rivers/larger creeks in the srn half of the area to
bank full or out of their banks. Base flow is already much
higher than just back on Sat, and FFG values are just an inch or
so in the SC & SE counties. Atmospheric river set-up with deep
layer south-southeast flow will maintain very high (2-2.25") PWs
and support intense rain rates. Much like the last 36-42 hours,
though, the cell motion will be very quick, and it will take
training to make the flooding situation dangerous in any given
location. But, that is getting to be a higher and higher
probability as each day of this moisture feed continues.
Temps/winds/dewpoints, etc. are all persistence values.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Late Tuesday into Wednesday, filling upper trough off to our
west will remain nearly stationary or even retrograde a little
as strong broad ridge forms over the western U.S. For PA, long
fetch moist southerly low-level flow continues for much of the
week, with upper flow turning more SW/W. Not much to inhibit
daily convection along this river of high PWAT air over the
region, so very efficient precip producers that could exacerbate
flooding situation after several days of noteworthy rains could
continue to bring potential flooding impacts through much of
the week.

Best daily chances for tstorms shifts to western/central
sections early in the week (as ridge briefly edges in from the
east) before precip shifts eastward Thu as a cold frontal
boundary finally pushes across the state. The weekend looks
drier yet scattered showers may persist.

Though it will be quite muggy, temperatures will be at or
slightly below below normal much of the week.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Rounds of heavy showers and embedded thunderstorms will continue
across central PA airspace over the next 3 days. Aside from
localized restrictions in +RA, ceilings trends will be from
IFR/MVFR at night to MVFR/Low VFR during the day. The waves of
rain will be difficult to time so will run with longer durations
of prevailing SHRA through at least the first half of the
period.

.Outlook...

Tue-Wed...Frequent showers and embedded t'storm with heavy
downpours associated.

Thu-Fri...Scattered showers/t'storms possible.

&&

.HYDROLOGY...
Additional heavy rainfall of 2 to 6 inches over the next 24 to
72 hours (mainly over Central PA and the Susq Valley) will pose
a very serious stream and river flooding threat through
midweek. Taking into account the rainfall that already occurred
over the weekend, minor to moderate small stream and creek
flooding is likely with even some impacts on larger main stem
rivers. Some small streams may approach major flooding.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for PAZ006-012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Dangelo/Lambert
LONG TERM...Ross/RXR
AVIATION...Lambert
HYDROLOGY...
Hazardous weather outlook, Jul 23, 9:37 AM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
937 AM EDT Mon Jul 23 2018

PAZ004-005-010-011-017-024-033-241345-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset-
937 AM EDT Mon Jul 23 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Periods of heavy showers and a few thunderstorms could bring between
1 and 2 inches of rain across the region mainly to the east of Route
219. Minor flooding of poor drainage areas in cities and towns, and
flooding of some small streams could result from this locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather and
flooding.

PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-241345-
Potter-Northern Clinton-Northern Centre-Southern Centre-Blair-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
937 AM EDT Mon Jul 23 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather and
flooding.

Lambert

In the hours before

Special weather statement, Jul 23, 1:13 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service State College PA
113 PM EDT MON JUL 23 2018

PAZ019-026-231745-
Huntingdon PA-Southern Centre PA-
113 PM EDT MON JUL 23 2018

...SPECIAL WEATHER STATEMENT...

At 113 PM EDT, Doppler radar indicated a gusty thunderstorm near
Rock Springs, moving north at 30 mph.

Winds in excess of 30 mph and minor flooding are possible.

Locations impacted include...
Park Forest Village, Stormstown, Pine Grove Mills, Ramblewood, Port
Matilda, Julian and Rock Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4062 7806 4081 7812 4094 7790 4067 7787
      4056 7793
TIME...MOT...LOC 1713Z 171DEG 33KT 4065 7794

RXR
Special weather statement, Jul 23, 1:38 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service State College PA
138 PM EDT MON JUL 23 2018

PAZ037-041-231815-
Northern Lycoming PA-Tioga PA-
138 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING AND TIOGA
COUNTIES UNTIL 215 PM EDT...

At 137 PM EDT, Doppler radar indicated a strong thunderstorm near
Waterville, moving north at 30 mph.

Winds in excess of 40 mph are possible.

This strong thunderstorm will be near...
  Little Pine State Park around 145 PM EDT.
  English Center around 155 PM EDT.
  Cedar Run around 210 PM EDT.

Other locations impacted by this storm include Salladasburg and Ski
Sawmill Ski Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4159 7716 4128 7719 4123 7728 4124 7739
      4128 7742 4162 7746
TIME...MOT...LOC 1737Z 179DEG 26KT 4129 7731

Colbert
Special weather statement, Jul 23, 2:17 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service State College PA
217 PM EDT MON JUL 23 2018

PAZ063>065-231845-
York PA-Adams PA-Cumberland PA-
217 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...YORK...AND
CUMBERLAND COUNTIES UNTIL 245 PM EDT...

At 216 PM EDT, Doppler radar indicated a strong thunderstorm near
Lake Meade, moving northwest at 40 mph.

Winds in excess of 40 mph and localized flooding are possible.

Locations impacted include...
Carlisle, Hampton, Plainfield, Schlusser, Boiling Springs, Dillsburg,
Lake Meade, Mount Holly Springs, New Kingstown, Bloserville,
Wertzville, Carlisle Springs, York Springs, Heidlersburg,
Franklintown, Idaville, Gardners and Penn State Dickinson School Of
Law.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3991 7713 4026 7739 4029 7733 4028 7733
      4027 7730 4029 7724 4030 7705 3996 7698
TIME...MOT...LOC 1816Z 156DEG 39KT 4001 7711

RXR
Special weather statement, Jul 23, 3:05 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service State College PA
305 PM EDT MON JUL 23 2018

PAZ027-028-056-231945-
Perry PA-Juniata PA-Mifflin PA-
305 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MIFFLIN...JUNIATA...AND
PERRY COUNTIES UNTIL 345 PM EDT...

At 305 PM EDT, Doppler radar indicated a strong thunderstorm over
Loysville, moving northwest at 40 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Lewistown, Burnham, Highland Park, Yeagertown, Spruce Hill, Juniata
Terrace, Mexico, Alfarata, Belltown, Loysville, Ickesburg, Walnut,
Mifflintown, Port Royal, Mifflin, Maitland, Landisburg and Wagner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4032 7736 4030 7742 4061 7767 4074 7736
      4070 7735 4070 7734 4033 7725 4029 7733
TIME...MOT...LOC 1905Z 156DEG 33KT 4037 7736

RXR
Special weather statement, Jul 23, 4:31 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service State College PA
431 PM EDT MON JUL 23 2018

PAZ026>028-036-232115-
Franklin PA-Juniata PA-Huntingdon PA-Mifflin PA-
431 PM EDT MON JUL 23 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
FRANKLIN...AND JUNIATA COUNTIES UNTIL 515 PM EDT...

At 431 PM EDT, Doppler radar indicated a strong thunderstorm over
Doylesburg, moving north at 35 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Perulack, Doylesburg, Blacklog, McVeytown, Longfellow, Newton
Hamilton and Atkinson Mills.

LAT...LON 4050 7786 4052 7763 4033 7762 4030 7767
      4027 7766 4026 7767 4026 7765 4022 7764
      4023 7762 4018 7762 4012 7761 4011 7780
TIME...MOT...LOC 2031Z 175DEG 32KT 4021 7770

Colbert
Local storm report, Jul 23, 5:11 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     2 ESE MORRIS            41.64N  77.23W
07/23/2018                   TIOGA              PA   911 CALL CENTER

            TREES DOWN ON WIRES.

&&

EVENT NUMBER CTP1802022

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:13 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Perry, York6 hr
Jul 23, 3:43 AM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill3 hr
Jul 23, 3:59 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Centre, Clinton, Columbia and 20 more4 days
Jul 23, 4:32 AM EDTFlash Flood WarningCTPDauphin, Lebanon, Schuylkill3 hr
Jul 23, 4:47 AM EDTRiver Flood WarningCTPLebanon, Schuylkill4 days
Jul 23, 4:48 AM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Schuylkill3 hr
Jul 23, 4:52 AM EDTSpecial Weather StatementCTPColumbia38 min
Jul 23, 4:58 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry2 hr
Jul 23, 5:44 AM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland, Schuylkill3 hr
Jul 23, 5:51 AM EDTSpecial Weather StatementCTPJuniata, Perry54 min
Jul 23, 6:24 AM EDTRiver Flood WarningCTPDauphin, Lebanon5 days
Jul 23, 7:16 AM EDTAreal Flood AdvisoryCTPBedford, Franklin, Fulton, Huntingdon3 hr
Jul 23, 8:06 AM EDTAreal Flood WarningCTPColumbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 2 more6 hr
Jul 23, 8:41 AM EDTAreal Flood AdvisoryCTPLycoming, Sullivan5 hr
Jul 23, 11:02 AM EDTRiver Flood WarningCTPDauphin4 days
Jul 23, 12:41 PM EDTSpecial Weather StatementCTPSnyder49 min
Jul 23, 12:54 PM EDTSpecial Weather StatementCTPSnyder36 min
Jul 23, 1:13 PM EDTSpecial Weather StatementCTPCentre32 min
Jul 23, 1:23 PM EDTSevere Thunderstorm WarningCTPCentre52 min
Jul 23, 1:38 PM EDTSpecial Weather StatementCTPLycoming37 min
Jul 23, 1:47 PM EDTAreal Flood WarningCTPDauphin, Lancaster, Lebanon, Northumberland, Schuylkill, York9 hr
Jul 23, 2:17 PM EDTSpecial Weather StatementCTPCumberland28 min
Jul 23, 2:18 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jul 23, 3:05 PM EDTSpecial Weather StatementCTPJuniata, Mifflin40 min
Jul 23, 4:31 PM EDTSpecial Weather StatementCTPHuntingdon44 min
Jul 23, 5:50 PM EDTAreal Flood AdvisoryCTPLancaster115 min
Jul 23, 5:51 PM EDTSpecial Weather StatementCTPCentre39 min
Jul 23, 6:46 PM EDTSpecial Weather StatementCTPClinton, Potter29 min
Jul 23, 6:56 PM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry64 min
Jul 23, 7:18 PM EDTSpecial Weather StatementCTPTioga57 min

Nearby

River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.